MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POWER PACK, EXTENDED LIFE; HELMET, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO POWER PACK, EXTENDED LIFE; HELMET, SURGICAL
Catalog Number 0408660000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative observed that the device heated up during testing at the user facility.There were no reported adverse consequences.

Brand Name
POWER PACK, EXTENDED LIFE
Common Device Name
HELMET, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7630108
Report Number0001811755-2018-01084
Device Sequence Number11365855
Product Code FXZ
UDI-Device Identifier04546540591654
UDI-Public04546540591654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0408660000
Device Lot Number20180302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1